Advertisement

Positivity

, Volume 9, Issue 3, pp 385–396 | Cite as

Some Remarks on Disjointly Strictly Singular Positive Operators

  • Julio FloresEmail author
Article

Abstract

We characterize disjointly strictly singular positive operators by means of the compactness of their restrictions to infinite dimensional sublattices. We also give some results concerning duality in this class of operators in the setting of L p -spaces.

Keywords

Fourier Analysis Operator Theory Potential Theory Positive Operator Dimensional Sublattices 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aliprantis, C.D. and Burkinshaw, O.: Positive Operators, Academic Press, (1985).Google Scholar
  2. 2.
    Astashkin, S. 1999Disjoint strict singularity of symetric spacesMath. Notes65312Google Scholar
  3. 3.
    Diestel, J.: Sequences and Series in Banach Spaces, Springer-Verlag. (1983).Google Scholar
  4. 4.
    Flores, J., Hernández, F.L. 2001Domination by positive disjointly strictly singular operatorsProc. Am. Math. Soc.12919791986CrossRefGoogle Scholar
  5. 5.
    Flores, J., Hernández, F.L. 2002Domination by positive strictly singular operatorsJ. London Math. Soc.66433452CrossRefGoogle Scholar
  6. 6.
    García del Amo, A., Hernández, F.L., Ruiz, C. 1996Disjointly strictly singular operators and interpolationProc. Royal Soc. Edinburg126A10111026Google Scholar
  7. 7.
    García del Amo, A., Hernández, F.L., Sánchez, V.M., Semenov, E.M. 2000Disjointly strictly-singular inclusions between rearrangement invariant spacesJ. London Math. Soc.62239252CrossRefGoogle Scholar
  8. 8.
    Hernández, F.L. 1990Disjointly Strictly-Singular Operators in Banach Lattices, Proc. 18 Winter School on Abstract Analysis (Srni)Acta Univ. Carolinae-Mathematica et Physica313540Google Scholar
  9. 9.
    Hernández, F.L., Rodríguez-Salinas, B. 1989on l p -complemented copies in Orlicz spaces IIIsrael J. Math.682755Google Scholar
  10. 10.
    Kato, K. 1958Perturbation theory for nullity deficiency and other quantities of linear operatorsJ. Analyse Math.6273322Google Scholar
  11. 11.
    Lindenstrauss, J. and Tzafriri, L.: Classical Banach Spaces I, Springer-verlag (1977).Google Scholar
  12. 12.
    Lindenstrauss, J. and Tzafriri, L. Classical Banach Spaces II, Springer-verlag (1979).Google Scholar
  13. 13.
    Luxemburg, W.A.J., Zaanen, A.C. 1971Riesz SpacesNorth-HollandAmsterdam, Londonvol. IGoogle Scholar
  14. 14.
    Meyer-Nieberg, P.: Banach Lattices, Springer-Verlag (1991).Google Scholar
  15. 15.
    Novikov, S.Y. 1993Boundary spaces for the inclusion map between r. i. spacesCollect. Math.44211215Google Scholar
  16. 16.
    Rosenthal, H. 1974A Characterization of Banach spaces containing l1Proc. Nat. Acad. Sci.7124112413Google Scholar
  17. 17.
    Zaanen, A.C. 1983Riesz Spaces IINorth-HollandAmsterdamGoogle Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Área de Matemática Aplicada, EscetUniversidad Rey Juan CarlosMóstolesSpain

Personalised recommendations